# SDR SWAA2021120741053

- Difficulty date: November 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLES ACCESS PANEL 193B AT LOWER FUSELAGE ; 2021-512085 / [01] CALIPER P/N 500-197-30 S/N A21147760 DUE DATE 05/OCT/22; [02] HOT BONDER P/N HCS9200B S/N 15102320 DUE DATE 19-NOV -21; [03] TOOL USED: HOTBONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 15-NOV-22.; [04] REPAIRED ACCESS PANEL 193B AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6 AND SRM 51-70-05-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW.; [05] CORRECT STEP 4: REPAIRED ACCESS PANEL 193B AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8 AND SRM 51-70-05-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW.; [06] TASK COMPLETED
